Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar


New lower bounds for binary constant-dimension subspace codes

Title data

Braun, Michael ; Östergård, Patric R. J. ; Wassermann, Alfred:
New lower bounds for binary constant-dimension subspace codes.
In: Experimental Mathematics. Vol. 27 (2018) Issue 2 . - pp. 179-183.
ISSN 1944-950X
DOI: https://doi.org/10.1080/10586458.2016.1239145

Further data

Item Type: Article in a journal
Refereed: Yes
Additional notes: Online veröffentlicht: Oktober 2016
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics and Didactics
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 23 Jan 2019 10:06
Last Modified: 23 Jan 2019 10:06
URI: https://eref.uni-bayreuth.de/id/eprint/42311